MathSciNet Relay Station
MathSciNet bibliographic data
MR1279288 20C15 (20D10)
Isaacs, I. M. The $\pi$-character theory of solvable groups. J. Austral. Math. Soc. Ser. A 57 (1994), no. 1, 81–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement